# SDR ASMF201509009

- Difficulty date: July 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 42,196 hours, 20,595 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: BACH8A04EE0320B
- Condition: Leaking
- Location: Mlg
- Part time: 42,196 hours, 20,595 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYD LEAK IN THE MAIN BRAKE NR 1.  PERFORMED REVISION IAW AMM 31-40-00, DETECTING A HYD LEAK IN QUICK CONNECTION LINE OF THE CHECK VLV OF THE MAIN BRAKE NR 1.  THE QUICK CONNECTION LINE & NIPPLE WERE REPLACED IAW AMM 32-41-00, TESTED CORRECT.
